# SDR AALA990814

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703AA
- Make and model: Boeing 727223
- Aircraft serial: 22461
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 871
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT KEEL BEAM CHORD CRACKED AT FORWARD FASTENER HOLE AT STATION 871 INSIDE KEEL BEAM, CRACK ENDED AT HOLE.  INSTALLED DOUBLER REPAIR PER REV 1, S/B 727-53-0208, DATED FEB 29/96.  (M)
